Advances in Differential Equations

Semilinear wave equations on the Schwarzschild manifold. I. Local decay estimates

P. Blue and A. Soffer

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 8, Number 5 (2003), 595-614.

Dates
First available in Project Euclid: 19 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355926842

Mathematical Reviews number (MathSciNet)
MR1972492

Zentralblatt MATH identifier
1044.58033

Subjects
Primary: 58J45: Hyperbolic equations [See also 35Lxx]
Secondary: 35Q75: PDEs in connection with relativity and gravitational theory 83C57: Black holes

Citation

Blue, P.; Soffer, A. Semilinear wave equations on the Schwarzschild manifold. I. Local decay estimates. Adv. Differential Equations 8 (2003), no. 5, 595--614. https://projecteuclid.org/euclid.ade/1355926842.


Export citation